# SDR USAA20110603BA046

- Difficulty date: June 1, 2011
- Submitted: June 4, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 0333
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MAD - FLT 741  EN ROUTE MAD TO PHL.  THE EMERGENCY LIGHTS STAYED ON WHEN ARMED.  THE FLIGHT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  EPSU 3R REPLACED.
